| Catalog Number |
1550350-12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
02/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.There was no reported device malfunction and the product was not returned as the stent remains in the anatomy.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The treatment appears to be related to the circumstances of the procedure.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
Event or Problem Description
It was reported that on (b)(6) 2019 the patient presented with st-elevation myocardial infarction (stemi) and 4 xience sierra stents were implanted.On (b)(6) 2019 the patient was re-admitted with atherosclerotic heart disease and other cardiovascular symptoms.The type of intervention has not been reported and final patient outcome is unknown.No additional information was provided.